Home
For authors
Submission status

Current
Archive
Archive (English)
   Volumes 21-40
   Volumes 1-20
   Volumes 41-62
      Volume 62
      Volume 61
      Volume 60
      Volume 59
      Volume 58
      Volume 57
      Volume 56
      Volume 55
      Volume 54
      Volume 53
      Volume 52
      Volume 51
      Volume 50
      Volume 49
      Volume 48
      Volume 47
      Volume 46
      Volume 45
      Volume 44
      Volume 43
      Volume 42
      Volume 41
Search
VOLUME 58 | ISSUE 12 | PAGE 881
Moments of multiplicity distributions in higher-order perturbation theory in QCD
The ratio of the cumulant moments of the multiplicity distributions of partons to the factorial moments exhibits some qualitatively distinct features (minima and maxima) when higher-order terms of the expansion of perturbative QCD are incorporated in the nonlinear equation for the generating function. The correspondence between these results and experimental data is discussed.




Permission given by American Institute of Physics is appreciated.